# SDR KCSA08038

- Difficulty date: May 25, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 108,560 hours, 20,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fusleage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 704CK WAS INVOLVED IN A RUNWAY EXCURSION WHICH RESULTED IN SUBSTANTIAL DAMAGE TO THE AIRCRAFT.
